August  2019, 2(3): 267-277. doi: 10.3934/mfc.2019017

Alternative criteria for admissibility and stabilization of singular fractional order systems

School of Sciences, Northeastern University, No. 3 Wenhua Road Heping District, Shengyang 110819, Liaoning, China

* Corresponding author: Xuefeng Zhang

Received  June 2019 Revised  August 2019 Published  September 2019

Fund Project: The first author is supported by NSFC 61603055

This paper discusses admissibility problem of singular fractional order systems with order $ 1<\alpha<2 $. The alternative necessary and sufficient admissibility conditions are proposed, in which include linear matrix inequalities (LMIs) with equality constraints and LMIs without equality constraints. Moreover, these criteria are brand-new and different from the existing results. The state feedback control to stabilize singular fractional order systems is derived. Two numerical examples are presented to shown the effectiveness of our results.

Citation: Xuefeng Zhang, Zhe Wang. Alternative criteria for admissibility and stabilization of singular fractional order systems. Mathematical Foundations of Computing, 2019, 2 (3) : 267-277. doi: 10.3934/mfc.2019017
References:
[1]

H. S. Ahn and Y. Q. Chen, Necessary and sufficient stability condition of fractional order interval linear systems, Automatica, 44 (2008), 2985-2988. doi: 10.1016/j.automatica.2008.07.003. Google Scholar

[2]

L. Dai, Singular Control Systems, Berlin: Springer-Verlag, 1989. doi: 10.1007/BFb0002475. Google Scholar

[3]

Y. D. JiL. Q. Su and J. Q. Qiu, Design of fuzzy output feedback stabilization of uncertain fractional-order systems, Neurocomputing, 173 (2016), 1683-1693. doi: 10.1016/j.neucom.2015.09.041. Google Scholar

[4]

B. K. Lenka, Fractional comparison method and asymptotic stability results for multivariable fractional order systems, Commun Nonlinear Sci. Numer. Simulat., 69 (2019), 398-415. doi: 10.1016/j.cnsns.2018.09.016. Google Scholar

[5]

Y. LiY. Q. Chen and I. Podlubny, Mittag-Leffler stability of fractional order nonlinear dynamic systems, Automatica, 45 (2009), 1965-1969. doi: 10.1016/j.automatica.2009.04.003. Google Scholar

[6]

B. X. Li and X. F. Zhang, Observer-based robust control of $0 < \alpha < 1$ fractional-order linear uncertain control systems, IET Control Theory & Applications, 10 (2016), 1724-1731. doi: 10.1049/iet-cta.2015.0453. Google Scholar

[7]

C. LinB. ChenP. Shi and J. P. Yu, Necessary and sufficient conditions of observer-based stabilization for a class of fractional-order descriptor systems, Systems & Control Letters, 112 (2018), 31-35. doi: 10.1016/j.sysconle.2017.12.004. Google Scholar

[8]

C. LinQ. G. Wang and T. Lee, Robust normalization and stabilization of uncertain descriptor systems with norm-bounded perturbations, IEEE Transactions on Automatic Control, 50 (2005), 515-520. doi: 10.1109/TAC.2005.844908. Google Scholar

[9]

D. Y. LiuG. ZhengD. Boutat and H. R. Liu, Non-asymptotic fractional order differentiator for a class of fractional order linear systems, Automatica, 8 (2017), 61-71. doi: 10.1016/j.automatica.2016.12.017. Google Scholar

[10]

J. G. Lu and Y. Q. Chen, Robust stability and syabilization of fractional order systems with order $\alpha$: the $0 < \alpha < 1$ case, IEEE Transactions on Automatic Control, 55 (2010), 152-158. doi: 10.1109/TAC.2009.2033738. Google Scholar

[11]

S. Marir and M. Chadli, New admissibility conditions for singular linear continuous-time fractional-order systems, Journal of The Franklin Institute, 354 (2017), 752-766. doi: 10.1016/j.jfranklin.2016.10.022. Google Scholar

[12]

S. MarirM. Chadli and D. Bouagada, A novel approach of admissibility for singular linear continuous-time fractional-order systems, International Journal of Control Automation and Systems, 15 (2017), 959-964. doi: 10.1007/s12555-016-0003-0. Google Scholar

[13]

U. Michael and B. Thierry, Fractional splines and wavelets, SIAM Review, 42 (2000), 43-67. doi: 10.1137/S0036144598349435. Google Scholar

[14]

I. N'DoyeM. DarouachM. Zasadzinski and N. Radhy, Robust stabilization of uncertain descriptor fractional-order systems, Automatica, 49 (2013), 1907-1913. doi: 10.1016/j.automatica.2013.02.066. Google Scholar

[15]

I. N' Doye, M. Darouach, M. Zasadzinski and N. Radhy, Stabilization of singular fractional-order systems: An LMI approach, In Control and Automation (MED), (2010), 209–213.Google Scholar

[16]

M. D. OrtigueiraD. Valério and J. T. Machado, Variable order fractional systems, Commun Nonlinear Sci. Numer. Simulat., 71 (2019), 231-243. doi: 10.1016/j.cnsns.2018.12.003. Google Scholar

[17]

I. Podlubny, Fractional-order systems and $\text{P}{{\text{I}}^{\lambda }}{{\text{D}}^{\mu }}$-controllers, IEEE Trans. Autom. Control, 44 (1999), 208-214. doi: 10.1109/9.739144. Google Scholar

[18]

Y. A. Rossikhin and M. V. Shitikova, Application of fractional derivatives to the analysis of damped vibrations of viscoelastic single mass systems, Acta Mechanica, 120 (1997), 109-125. doi: 10.1007/BF01174319. Google Scholar

[19]

Y. A. Rossikhin and M. V. Shitikova, Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids, Appl. Mech. Rev., 50 (1997), 15-67. doi: 10.1115/1.3101682. Google Scholar

[20]

J. SabatierM. Moze and C. Farges, LMI stability conditions for fractional order systems, Computers and Mathematics with Applications, 59 (2010), 1594-1609. doi: 10.1016/j.camwa.2009.08.003. Google Scholar

[21]

X. N. Song, L. P. Liu and Z. Wang, Stabilization of Singular Fractional-Order Systems: A Linear Matrix Inequality Approach, IEEE International Conference on Automation and Logistics, Zhengzhou, China, 2012.Google Scholar

[22]

Y. H. WeiT. PeterZ. Yao and Y. Wang, The output feedback control synthesis for a class of singular fractional order systems, ISA Transactions, 69 (2017), 1-9. doi: 10.1016/j.isatra.2017.04.020. Google Scholar

[23]

Y. H. WeiJ. C. WangT. Y. Liu and Y. Wang, Sufficient and necessary conditions for stabilizing singular fractional order systems with partially measurable state, Journal of The Franklin Institute, 356 (2019), 1975-1990. doi: 10.1016/j.jfranklin.2019.01.022. Google Scholar

[24]

S. Y. Xu and J. Lam, Robust Control and Filtering of Singular Systemms, Lecture Notes in Control and Information Sciences, 332. Springer-Verlag, Berlin, 2006. Google Scholar

[25]

S. Y. XuC. W. YangY. G. Niu and J. Lam, Robust stabilization for uncertain discrete singular systems, Automatica, 37 (2001), 769-774. doi: 10.1016/S0005-1098(01)00013-9. Google Scholar

[26]

Z. H. Yang and Y. M. Ying, Donline optimization for residential pv-ess energy system scheduling, Mathematical Foundations of Computing, 2 (2019), 55-71. Google Scholar

[27]

Y. YuZ. Jiao and C. Y. Sun, Sufficient and necessary condition of admissibility for fractional-order singular system, Acta Automatica Sinica, 39 (2013), 2160-2164. doi: 10.1016/S1874-1029(14)60003-3. Google Scholar

[28]

X. F. Zhang, Relationship between integer order systems and fractional order systems and its two applications, IEEE/CAA Journal of Autmatica Sinica, 5 (2018), 639-643. doi: 10.1109/JAS.2016.7510205. Google Scholar

[29]

X. F. Zhang and Y. Q. Chen, Admissibility and robust stabilization of continuous linear singular fractional order systems with the fractional order $\alpha$: The $0 < \alpha < 1$ case, ISA Transactions, 82 (2018), 42-50. Google Scholar

[30]

X. F. Zhang and Y. Q. Chen, D-stability based LMI criteria of stability and stabilization for fractional order systems, Proceedings of the ASME 2015 International Design Engineering Technical Conference and Computers and Information in Engineering Conference Boston, (2016), 1–6. doi: 10.1115/DETC2015-46692. Google Scholar

[31]

X. F. Zhang and Z. L. Zhao, Normalization and stabilization for rectangular singular fractional order T-S fuzzy systems, Fuzzy Sets and Systems, 2019. doi: 10.1016/j.fss.2019.06.013. Google Scholar

show all references

References:
[1]

H. S. Ahn and Y. Q. Chen, Necessary and sufficient stability condition of fractional order interval linear systems, Automatica, 44 (2008), 2985-2988. doi: 10.1016/j.automatica.2008.07.003. Google Scholar

[2]

L. Dai, Singular Control Systems, Berlin: Springer-Verlag, 1989. doi: 10.1007/BFb0002475. Google Scholar

[3]

Y. D. JiL. Q. Su and J. Q. Qiu, Design of fuzzy output feedback stabilization of uncertain fractional-order systems, Neurocomputing, 173 (2016), 1683-1693. doi: 10.1016/j.neucom.2015.09.041. Google Scholar

[4]

B. K. Lenka, Fractional comparison method and asymptotic stability results for multivariable fractional order systems, Commun Nonlinear Sci. Numer. Simulat., 69 (2019), 398-415. doi: 10.1016/j.cnsns.2018.09.016. Google Scholar

[5]

Y. LiY. Q. Chen and I. Podlubny, Mittag-Leffler stability of fractional order nonlinear dynamic systems, Automatica, 45 (2009), 1965-1969. doi: 10.1016/j.automatica.2009.04.003. Google Scholar

[6]

B. X. Li and X. F. Zhang, Observer-based robust control of $0 < \alpha < 1$ fractional-order linear uncertain control systems, IET Control Theory & Applications, 10 (2016), 1724-1731. doi: 10.1049/iet-cta.2015.0453. Google Scholar

[7]

C. LinB. ChenP. Shi and J. P. Yu, Necessary and sufficient conditions of observer-based stabilization for a class of fractional-order descriptor systems, Systems & Control Letters, 112 (2018), 31-35. doi: 10.1016/j.sysconle.2017.12.004. Google Scholar

[8]

C. LinQ. G. Wang and T. Lee, Robust normalization and stabilization of uncertain descriptor systems with norm-bounded perturbations, IEEE Transactions on Automatic Control, 50 (2005), 515-520. doi: 10.1109/TAC.2005.844908. Google Scholar

[9]

D. Y. LiuG. ZhengD. Boutat and H. R. Liu, Non-asymptotic fractional order differentiator for a class of fractional order linear systems, Automatica, 8 (2017), 61-71. doi: 10.1016/j.automatica.2016.12.017. Google Scholar

[10]

J. G. Lu and Y. Q. Chen, Robust stability and syabilization of fractional order systems with order $\alpha$: the $0 < \alpha < 1$ case, IEEE Transactions on Automatic Control, 55 (2010), 152-158. doi: 10.1109/TAC.2009.2033738. Google Scholar

[11]

S. Marir and M. Chadli, New admissibility conditions for singular linear continuous-time fractional-order systems, Journal of The Franklin Institute, 354 (2017), 752-766. doi: 10.1016/j.jfranklin.2016.10.022. Google Scholar

[12]

S. MarirM. Chadli and D. Bouagada, A novel approach of admissibility for singular linear continuous-time fractional-order systems, International Journal of Control Automation and Systems, 15 (2017), 959-964. doi: 10.1007/s12555-016-0003-0. Google Scholar

[13]

U. Michael and B. Thierry, Fractional splines and wavelets, SIAM Review, 42 (2000), 43-67. doi: 10.1137/S0036144598349435. Google Scholar

[14]

I. N'DoyeM. DarouachM. Zasadzinski and N. Radhy, Robust stabilization of uncertain descriptor fractional-order systems, Automatica, 49 (2013), 1907-1913. doi: 10.1016/j.automatica.2013.02.066. Google Scholar

[15]

I. N' Doye, M. Darouach, M. Zasadzinski and N. Radhy, Stabilization of singular fractional-order systems: An LMI approach, In Control and Automation (MED), (2010), 209–213.Google Scholar

[16]

M. D. OrtigueiraD. Valério and J. T. Machado, Variable order fractional systems, Commun Nonlinear Sci. Numer. Simulat., 71 (2019), 231-243. doi: 10.1016/j.cnsns.2018.12.003. Google Scholar

[17]

I. Podlubny, Fractional-order systems and $\text{P}{{\text{I}}^{\lambda }}{{\text{D}}^{\mu }}$-controllers, IEEE Trans. Autom. Control, 44 (1999), 208-214. doi: 10.1109/9.739144. Google Scholar

[18]

Y. A. Rossikhin and M. V. Shitikova, Application of fractional derivatives to the analysis of damped vibrations of viscoelastic single mass systems, Acta Mechanica, 120 (1997), 109-125. doi: 10.1007/BF01174319. Google Scholar

[19]

Y. A. Rossikhin and M. V. Shitikova, Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids, Appl. Mech. Rev., 50 (1997), 15-67. doi: 10.1115/1.3101682. Google Scholar

[20]

J. SabatierM. Moze and C. Farges, LMI stability conditions for fractional order systems, Computers and Mathematics with Applications, 59 (2010), 1594-1609. doi: 10.1016/j.camwa.2009.08.003. Google Scholar

[21]

X. N. Song, L. P. Liu and Z. Wang, Stabilization of Singular Fractional-Order Systems: A Linear Matrix Inequality Approach, IEEE International Conference on Automation and Logistics, Zhengzhou, China, 2012.Google Scholar

[22]

Y. H. WeiT. PeterZ. Yao and Y. Wang, The output feedback control synthesis for a class of singular fractional order systems, ISA Transactions, 69 (2017), 1-9. doi: 10.1016/j.isatra.2017.04.020. Google Scholar

[23]

Y. H. WeiJ. C. WangT. Y. Liu and Y. Wang, Sufficient and necessary conditions for stabilizing singular fractional order systems with partially measurable state, Journal of The Franklin Institute, 356 (2019), 1975-1990. doi: 10.1016/j.jfranklin.2019.01.022. Google Scholar

[24]

S. Y. Xu and J. Lam, Robust Control and Filtering of Singular Systemms, Lecture Notes in Control and Information Sciences, 332. Springer-Verlag, Berlin, 2006. Google Scholar

[25]

S. Y. XuC. W. YangY. G. Niu and J. Lam, Robust stabilization for uncertain discrete singular systems, Automatica, 37 (2001), 769-774. doi: 10.1016/S0005-1098(01)00013-9. Google Scholar

[26]

Z. H. Yang and Y. M. Ying, Donline optimization for residential pv-ess energy system scheduling, Mathematical Foundations of Computing, 2 (2019), 55-71. Google Scholar

[27]

Y. YuZ. Jiao and C. Y. Sun, Sufficient and necessary condition of admissibility for fractional-order singular system, Acta Automatica Sinica, 39 (2013), 2160-2164. doi: 10.1016/S1874-1029(14)60003-3. Google Scholar

[28]

X. F. Zhang, Relationship between integer order systems and fractional order systems and its two applications, IEEE/CAA Journal of Autmatica Sinica, 5 (2018), 639-643. doi: 10.1109/JAS.2016.7510205. Google Scholar

[29]

X. F. Zhang and Y. Q. Chen, Admissibility and robust stabilization of continuous linear singular fractional order systems with the fractional order $\alpha$: The $0 < \alpha < 1$ case, ISA Transactions, 82 (2018), 42-50. Google Scholar

[30]

X. F. Zhang and Y. Q. Chen, D-stability based LMI criteria of stability and stabilization for fractional order systems, Proceedings of the ASME 2015 International Design Engineering Technical Conference and Computers and Information in Engineering Conference Boston, (2016), 1–6. doi: 10.1115/DETC2015-46692. Google Scholar

[31]

X. F. Zhang and Z. L. Zhao, Normalization and stabilization for rectangular singular fractional order T-S fuzzy systems, Fuzzy Sets and Systems, 2019. doi: 10.1016/j.fss.2019.06.013. Google Scholar

Figure 1.  The closed-loop fractional order system in Example 2
[1]

Therese Mur, Hernan R. Henriquez. Relative controllability of linear systems of fractional order with delay. Mathematical Control & Related Fields, 2015, 5 (4) : 845-858. doi: 10.3934/mcrf.2015.5.845

[2]

Nguyen H. Sau, Vu N. Phat. LP approach to exponential stabilization of singular linear positive time-delay systems via memory state feedback. Journal of Industrial & Management Optimization, 2018, 14 (2) : 583-596. doi: 10.3934/jimo.2017061

[3]

Rohit Gupta, Farhad Jafari, Robert J. Kipka, Boris S. Mordukhovich. Linear openness and feedback stabilization of nonlinear control systems. Discrete & Continuous Dynamical Systems - S, 2018, 11 (6) : 1103-1119. doi: 10.3934/dcdss.2018063

[4]

Adina Luminiţa Sasu, Bogdan Sasu. Discrete admissibility and exponential trichotomy of dynamical systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2929-2962. doi: 10.3934/dcds.2014.34.2929

[5]

Daniel Alpay, Eduard Tsekanovskiĭ. Subclasses of Herglotz-Nevanlinna matrix-valued functtons and linear systems. Conference Publications, 2001, 2001 (Special) : 1-13. doi: 10.3934/proc.2001.2001.1

[6]

Björn Augner, Birgit Jacob. Stability and stabilization of infinite-dimensional linear port-Hamiltonian systems. Evolution Equations & Control Theory, 2014, 3 (2) : 207-229. doi: 10.3934/eect.2014.3.207

[7]

Fritz Colonius, Guilherme Mazanti. Decay rates for stabilization of linear continuous-time systems with random switching. Mathematical Control & Related Fields, 2019, 9 (1) : 39-58. doi: 10.3934/mcrf.2019002

[8]

Adina Luminiţa Sasu, Bogdan Sasu. Exponential trichotomy and $(r, p)$-admissibility for discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3199-3220. doi: 10.3934/dcdsb.2017170

[9]

Dengfeng Lü, Shuangjie Peng. On the positive vector solutions for nonlinear fractional Laplacian systems with linear coupling. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3327-3352. doi: 10.3934/dcds.2017141

[10]

C. D. Ahlbrandt, A. C. Peterson. A general reduction of order theorem for discrete linear symplectic systems. Conference Publications, 1998, 1998 (Special) : 7-18. doi: 10.3934/proc.1998.1998.7

[11]

David L. Russell. Control via decoupling of a class of second order linear hybrid systems. Discrete & Continuous Dynamical Systems - S, 2014, 7 (6) : 1321-1334. doi: 10.3934/dcdss.2014.7.1321

[12]

Jacques Giacomoni, Tuhina Mukherjee, Konijeti Sreenadh. Existence and stabilization results for a singular parabolic equation involving the fractional Laplacian. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 311-337. doi: 10.3934/dcdss.2019022

[13]

Sorin Micu, Jaime H. Ortega, Lionel Rosier, Bing-Yu Zhang. Control and stabilization of a family of Boussinesq systems. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 273-313. doi: 10.3934/dcds.2009.24.273

[14]

Angelo B. Mingarelli. Nonlinear functionals in oscillation theory of matrix differential systems. Communications on Pure & Applied Analysis, 2004, 3 (1) : 75-84. doi: 10.3934/cpaa.2004.3.75

[15]

Jean Mawhin. Periodic solutions of second order Lagrangian difference systems with bounded or singular $\phi$-Laplacian and periodic potential. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 1065-1076. doi: 10.3934/dcdss.2013.6.1065

[16]

Joachim Escher, Tony Lyons. Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach. Journal of Geometric Mechanics, 2015, 7 (3) : 281-293. doi: 10.3934/jgm.2015.7.281

[17]

Sebastian Hage-Packhäuser, Michael Dellnitz. Stabilization via symmetry switching in hybrid dynamical systems. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 239-263. doi: 10.3934/dcdsb.2011.16.239

[18]

Kais Ammari, Eduard Feireisl, Serge Nicaise. Polynomial stabilization of some dissipative hyperbolic systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4371-4388. doi: 10.3934/dcds.2014.34.4371

[19]

Serge Nicaise. Control and stabilization of 2 × 2 hyperbolic systems on graphs. Mathematical Control & Related Fields, 2017, 7 (1) : 53-72. doi: 10.3934/mcrf.2017004

[20]

Valérie Dos Santos, Bernhard Maschke, Yann Le Gorrec. A Hamiltonian perspective to the stabilization of systems of two conservation laws. Networks & Heterogeneous Media, 2009, 4 (2) : 249-266. doi: 10.3934/nhm.2009.4.249

 Impact Factor: 

Metrics

  • PDF downloads (16)
  • HTML views (52)
  • Cited by (0)

Other articles
by authors

[Back to Top]